RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
 
Дарус Маслина

В базах данных Math-Net.Ru
Публикаций: 10
Научных статей: 10

Статистика просмотров:
Эта страница:899
Страницы публикаций:1664
Полные тексты:772
Списки литературы:267
профессор
доктор наук
E-mail: ,
Сайт: http://www.ukm.my/pmath/MD.htm

http://www.mathnet.ru/rus/person31344
Список публикаций на Google Scholar
Список публикаций на ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/613681

Публикации в базе данных Math-Net.Ru
2019
1. S. N. Lakaev, M. Darus, S. T. Dustov, “Threshold phenomenon for a family of the generalized Friedrichs models with the perturbation of rank one”, Уфимск. матем. журн., 11:4 (2019),  139–149  mathnet  isi; Ufa Math. J., 11:4 (2019), 140–150  isi
2018
2. Abdul Rahman Salman Juma, Maslina Darus, “Certain subclasses of analytic functions defined by a new general linear operator”, Известия Иркутского государственного университета. Серия Математика, 24 (2018),  24–36  mathnet  isi
2015
3. Adnan Ghazy Alamoush, Maslina Darus, “Certain classes of $p$-valent analytic functions with negative coefficients and $(\lambda,p)$-starlike with respect to certain points”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, 3,  35–49  mathnet
4. E. El-Yagubi, M. Darus, “On certain classes of fractional $p$-valent analytic functions”, Известия Иркутского государственного университета. Серия Математика, 11 (2015),  28–38  mathnet
5. A. P. Terwase, M. Darus, “Certain properties of an operator involving subordination”, Пробл. анал. Issues Anal., 4(22):2 (2015),  65–72  mathnet  isi  elib
6. E. El-Yagubi, M. Darus, “A study on a class of $p$-valent functions associated with generalized hypergeometric functions”, Владикавк. матем. журн., 17:1 (2015),  31–38  mathnet
7. E. A. Eljamal, M. Darus, “Certain class of harmonic multivalent functions”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 25:3 (2015),  388–396  mathnet  elib
2013
8. A. Pishkoo, M. Darus, “Some Applications of Meijer $G$-Functions as Solutions of Differential Equations in Physical Models”, Журн. матем. физ., анал., геом., 9:3 (2013),  379–391  mathnet  mathscinet  isi
9. E. A. Eljamal, M. Darus, “Inclusion properties for certain subclasses of $p$-valent functions associated with new generalized derivative operator”, Владикавк. матем. журн., 15:2 (2013),  27–34  mathnet
2006
10. M. Darus, Kh. al-Shaqsi, “On harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator”, Lobachevskii J. Math., 22 (2006),  19–26  mathnet  mathscinet  zmath

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020